# SDR HNAA0700285

- Difficulty date: December 6, 2007
- Submitted: December 9, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 42,017 hours, 47,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT TAKEOFF WAS ABORTED DUE TO WARNING HORN SOUNDING IN COCKPIT.  AIRCRAFT WAS GROUND RUN AND TAKEOFF WARNING SYSTEM WAS CHECKED IN DIFFERING CONFIGURATIONS IAW MAINTENANCE MANUAL PROCEDURES.  NO DEFECTS WERE FOUND AND AIRCRAFT WAS RELEASED FOR SERVICE.
